# SDR UIEA2020020500189

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,492 hours, 20,928 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIB INDICATED 4.0 TO 5.0 IN FLIGHT.( FOUND THE #1 ENGINE HAD FAILED. REMOVED AND REPLACED THE #1 ENGINE IAW 71-00-00-401 AND W/C A71-899-04-02. RAN ENGINE FOR LEAKS. NONE FOUND. )
